# SDR SWAA2023021598916

- Difficulty date: February 5, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT STA727E+13 RBL29 AND AFT SERVICE DOOR SLIDE LIGHT DO NOT ILLUMINATE DURING INSTALLATION TEST OF M1672 BATTERY<[01] **FOUND CONNECTOR D11336 DISCONNECTED. CONNECTED D11336 PER SWPM 20-61-28 AND PERFORMED GOOD TEST OF AISLE LIGHT AT 727E+13 RBL29 PER AMM 33-51-04-960-801; STEP 2.F.(2). **REPLACED LAMP FOR AFT SERVICE DOOR SLIDE LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801.;[02] CORRECTION TO AISLE LIGHT FUNCTIONAL REFERENCE: GOOD TEST OF AISLE LIGHT PER AMM 33-51-03-960-801; STEP 2.D.(2).;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.
